# SDR CALA9801695

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Nr 8 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 8 FLAP TRACK FORWARD ATTACH LUG AREA CORRODED.  THE FLAP TRACK ASSEMBLY WAS REPLACED IAW MM 57-40-00.
